The latest news in Healthcare IT – straight to your inbox. This event targets physicians, physician assistants, nurses, social workers, therapists, mental health administrators and other interested health care professionals. Various occupationally associated pulmonary diseases are linked to exposure to silica and silicates, a large class of minerals that includes talc (hydrous magnesium silicate) and other nonfibrous silicate minerals (1).
Among the 17 decedents who had death certificates listing code J62.0 as cause of death, 13 had certificates with an underlying or a contributing cause of death code listed that indicated multiple drug use or drug overdose. Looking at an eclipse without proper eye protection can cause permanent and irreversible eye damage, including blindness” Health Commissioner Hiram C. Polk Jr. said in a news release.
A nurse with Northern Kentucky’s St. Elizabeth Hospital told Bevin that in the first seven months of 2017, their emergency rooms treated 1,300 overdoses with naloxone. However, there is a generally good agreement of industry and occupation information on death certificates compared with that from other sources (9).
If you are experiencing symptoms or need health advice, please consult a healthcare professional. A new report from the Centers for Disease Control and Prevention show a steep increase in fatal drug overdoses involving teenagers ages 15 – 19 since 2015 after years of decline.
News stories are provided by HealthDay and do not reflect the views of MedlinePlus, the National Library of Medicine, the National Institutes of Health, the U.S. Department of Health and Human Services, or federal policy. There are staggering numbers out of Manchester, New Hampshire, where drug overdoses are spiking at an alarming rate, according to first responders.